# SDR AU510001845

- Difficulty date: February 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: W105201322
- Condition: Worn
- Location: Warning Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT EMANATING FROM NEAR TO CAPTAIN`S GLARE SHIELD.  INVESTIGATION FOUND A CHAFED WIRE AT PIN 13 OF THE CAPTAIN`S CAUTION/WARNING SWITCH ASSEMBLY ON THE GLARE SHIELD.
